# SDR SWIA202053283

- Difficulty date: August 31, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 554-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SEAT RAIL BETWEEN FS 554.00 AND FS 559.00+80 IS CORRODED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED RT CABIN SEAT RAIL BETWEEN FS 554.00 TO FS 559.00+80, IAW CRJ-200 AMM.  REPLACEMENT SEAT TRACK WAS FABRICATED ON CAMP 21531733.
